# SDR AALA201808139016

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 65,451 hours, 25,078 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED.  PINTLE PIN INSTALLATION ACCOMPLISHED ON CARD 26T00032001 STEP 26.
